Access count of this item: 55

Files in This Item:
File Description SizeFormat 
0504-6.pdf1.01 MBAdobe PDFView/Open
Title: 多値確率変数に対する大数の強法則(応用函数解析の研究)
Authors: 日合, 文雄  KAKEN_name
Author's alias: Hiai, Fumio
Issue Date: Oct-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 504
Start page: 73
End page: 89
URI: http://hdl.handle.net/2433/103718
Appears in Collections:Study of Applied Functional Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.